MAUDE Adverse Event Report: AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML; HUMIDIFIER NEBULIZER

AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML; HUMIDIFIER NEBULIZER
Model Number AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sealing and conditioning sections of the device were reviewed to identify the defects related to the reported issue.However, the dhr (device history record) review did not identify any deviations, validated manufacturing process parameters, and specifications of raw materials and components that were used during production that could result in the reported failure.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 002620 airlife¿ sterile water for inhalation, usp, 500 ml blew up and failed while connected to a patient.The customer confirmed that there was no patient harm associated with the reported event.

Brand Name
AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML
Common Device Name
HUMIDIFIER NEBULIZER
MDR Report Key11646024
Report Number3007502289-2021-00003
Device Sequence Number3895198
Product Code BTT
UDI-Device Identifier10885403070983
UDI-Public(01)10885403070983(10)TL2006043
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K853146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML
Device Catalogue Number002620
Device Lot NumberTL2006043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date04/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1